# SDR IPXA2025080750211

- Difficulty date: July 3, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,481 hours, 17,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133201
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK (5 LOCATIONS, EACH ONE ON A FRAME) BTW FR21&FR27 -Y65.5 INSTALLED NEW SEAT TRACK ADAPTER, CLS (4E/A) AND NUTPLATES (10E/A) IAW A300-600 SRM 51-40-21.
